# SDR DALA2017012800704

- Difficulty date: January 27, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 40,096 hours, 26,249 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE ON WINDOW PANEL 15R. REMOVED WINDOW PANEL PER SRM 51-40-02. PREPARED NEW PANEL FOR INSTALLATION PER SRM 51-40-02 AND 51-40-08. INSTALLED NEW PANEL PER SRM 51-40-02. RII COMPLIED WITH.
